MathSciNet Relay Station
MathSciNet bibliographic data
MR2247884 (2007g:35021) 35H10 (49J10)
Wang, Changyou The Aronsson equation for absolute minimizers of $L\sp \infty$-functionals associated with vector fields satisfying Hörmander's condition. Trans. Amer. Math. Soc. 359 (2007), no. 1, 91–113 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement